# SDR UIEA2017072301272

- Difficulty date: July 21, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 81,831 hours, 19,841 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT 11,000 FT ,A3.0 PSI MAIN CARGO DOOR LIGHT & C/W QRH 1.17 AT 1,500 ON LANDING 0.4 PSI.
